| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Failure to Fold (1255); Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, failed ejection.Lens did not folded properly.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The file states that a small amount of viscoelastic was used to prime the injector.The exact amount of viscoelastic used is unknown.The root cause for the reported complaint could not be determined as no sample was returned for analysis.The file states that a small amount of viscoelastic was used to prime the injector.The exact amount of viscoelastic used is unknown.The ifu(instructions for use) instructs: fill the device until ovd(ophthalmic viscosurgical device) can be observed flowing to the nozzle tip.This will require approximately 0.28 ml of viscoelastic.If inadequate viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to advance incorrectly or become ¿stuck¿ in the device.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).